# SDR DL73K010632

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 49,649 hours, 39,981 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Fitting
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD ENGINE MOUNT SUPPORT FITTING WAS FOUND DAMAGED DUE  TO MIGRATING BEARINGS FOR THE MOUNT HOLES. REPAIR PER ER/A 401670-14AD
